# SDR USAA2012021000004

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON STRINGER AT BS 1498, S39R.  REPAIRED STRINGER AT BS 1498, S39R IAW B767 SRM 53-00-03-16-1 FIG 201.
